# SDR AALA201908039011

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 59,384 hours, 24,363 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Horn
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT 13000 FEET GOT A PRESSURIZATION WARNING HORN FOR APPROX 7 SECONDS. CABIN ALT 2500, DIFF PRESS 4.2 INCHES 300 FPM DOWN CABIN RATE. NO WARNING LIGHTS NOTED. MAINTENANCE PERFORMED FIM PROCEDURE 31-51-00-810-803 FOR INTERMITTANT HORN IN AIR. SWITCHES S1049 AND S1050 TEST NORMAL FROM PSEU. AURAL WARNING MODULE BITE CHECKS NORMAL IAW AMM 31-51-00. ALL TESTS NORMAL.
